Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 31 No. 2, 2006

Print

Amir Mafi, Some properties of generalized local cohomology modules
pdf

99

Nguyen Quang Dieu,   Some remarks on approximation of plurisubharmonic functions
pdf

103

Vu Viet Yen, Convergence of two-parameter multivalued martingales in the limit
pdf

109

Hisao Fujita Yashima and Anna Gianesini,  Comportement asymptotique de la solution d’une sorte d’equation integrale stochastique dans Rn
pdf

115

Bui Xuan Hai and Le Khac Huynh, Solvable subgroups in the division ring of real quaternions
pdf

131

Halit Orhan, Elif Gunes and Maslina Darus,  On certain  subclass of multivalent functions of complex order
pdf

137

Tran Van Bang ,  The uniqueness of viscosity solutions of second order nonlinear partial differential equations in a Hilbert space of two-dimensional functions
pdf

149

Nguyen Trong Hoa , On the functional equation P(f) = Q(g) in non-archimedean field
pdf

167

Lanzhe Liu, Sharp weighted inequalities for multilinear integral operators
pdf

181

You are here: Home No. 2